# SDR AALA20150610006

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 43,475 hours, 18,062 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH FLAPS FAILED TO EXTEND.  R & R LT INBD FLAP INBD SKEW SENSOR IAW AMM 27-59-01.  PERFORMED OPERATIONAL CHECK.  SYS CHECKED NORMAL.
